# SDR SWIA202503111218

- Difficulty date: December 18, 2024
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 48,148 hours, 32,426 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 SLAT TRACK SHOWS PITTING CORROSION ON TRACK FACE.     (C-CHECK RO 2/18/2025)    REPAIRED DAMAGE ON L5 SLAT TRACK FACE IAW REO 670-57-42-1920 REV-- DATE 2025-01-17 AND CRJ700 SRM 51-12-00, 57-40-00, AMM 27-81-00, 27-81-39. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S011425-4, P.O# 175152, DATE OF INSPECTION 14JAN2025. SEE REPORT FOR DETAILS. TOOLS USED: DEPTH GAUGE AJ-1511 CAL DUE: SEPT2025, DIGITAL CALIPER AV-7803 CAL DUE: JAN2025, DIGITAL CALIPER AV-7805 CAL DUE: JAN2025
